Péics, Hajnalka and Roznjik, Andrea and Pinter Krekic, Valeria and Takács, Márta (2016) System of delay difference equations with continuous time with lag function between two known functions. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (18). pp. 1-18. ISSN 1417-3875
|
Text
p4267.pdf Download (1MB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p4267.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 12 Jan 2017 06:05 |
Last Modified: | 12 Jan 2017 06:08 |
URI: | http://real.mtak.hu/id/eprint/45164 |
Actions (login required)
![]() |
Edit Item |